Journal article icon

Journal article

Uniform factorial decay estimates for controlled differential equations

Abstract:
We establish an uniform factorial decay estimate for the Taylor approximation of solutions to controlled differential equations in the p-variation metric. As part of the proof, we also obtain a factorial decay estimate for controlled paths which is interesting in its own right.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/ECP.v20-4124

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Divisional Administration
Sub department:
Oxford-Man Institute
Oxford college:
St Anne's College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
Social Sciences Division
Department:
Divisional Administration; -man Institute; Mathematical Institute
Oxford college:
Balliol College
Role:
Author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Electronic Communications in Probability Journal website
Volume:
20
Issue:
paper no. 94
Pages:
1-11
Publication date:
2016-06-07
Acceptance date:
2015-12-19
DOI:
EISSN:
1083-589X
Source identifiers:
599072
Keywords:
Pubs id:
pubs:599072
UUID:
uuid:0f653581-cd0f-42eb-a4b4-7165ee1ed999
Local pid:
pubs:599072
Deposit date:
2017-11-15

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP